# SDR CA040202004

- Difficulty date: January 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,881 hours
- Engine: Pwa JT8D219
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 39271411
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE THE AIRCRAFT. AIRCRAFT LANDED. MAINTENANCE FOUND RT PRSO VALVE P/N 392714-1-1 S/N 2653 IN FAULT.  VALVE REPLACED.
